# SDR DXTA2021102750990

- Difficulty date: October 26, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800214
- Aircraft time: 12,377 hours, 8,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS28I
- Part serial: 000330
- Condition: Abnormal
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAV EXIT SIGN/LIGHT: IN THE ON POSITION THE REAR AND LAV EXIT SIGN COME ON BRIEFLY AND THEN FADE OUT. THE FOLLOWING LIGHTS DO THE SAME: AFT OVER WING EMER WALKWAY LIGHT, LAVATORY LIGHT,// SIGNOFF// REMOVED EXISTING EMERGENCY BATTERY PACKS UC003/UF004/UF006 AND UF008 AND INSTALLED CUSTOMER SHLPPED BATTERY PACKS. PERFORMED A SATISFACTORY OPERATIONAL CHECK WITH NO DEFECTS NOTED. ALL WORK DONE IN REFERENCE WITH CE-680 AMM 33-50-10. CLOSED ALL ACCESS GAINED TO PERFORM THE MAINTENANCE, AIRCRAFT INTIERIOR RETURNED TO ITS ORIGINAL CONFIGURATION.
